# SDR 159PL0023

- Difficulty date: December 1, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,299 hours, 50,886 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588812902
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Roll channel will not engage.  R&R roll channel computer per MM 22-11-161.  Ops check good.
